# SDR MASA200600895

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,416 hours, 13,606 cycles
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Condition: Inoperative
- Location: Master Caution
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS MASTER CAUTION LIGHT INOPERATIVE.  MAINTENANCE RELAMPED.
